Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a class of partitions with distinct summands


Author: Peter Hagis
Journal: Trans. Amer. Math. Soc. 112 (1964), 401-415
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9947-1964-0166177-3
MathSciNet review: 0166177
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hagis, Jr., A problem on partitions with a prime modulus $ p \geqq 3$, Trans. Amer. Math. Soc. 102 (1962), 30-62. MR 0146166 (26:3688)
  • [2] J. Lehner, A partition function connected with the modulus five, Duke Math. J. 8 (1941), 631-655. MR 0005523 (3:166b)
  • [3] H. Rademacher, The Fourier coefficients of the modular invariant $ J(\tau )$, Amer. J. Math. 60 (1938), 501-512. MR 1507331

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166177-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society